Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 16, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 7:14 AM CST for Smith County, Upshur County, Wood County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 7:14 AM CST (13:14 UTC)
- Expired
- Mar 9, 2016, 10:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Smith County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 127 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 7:30 AM CST | FLASH FLOOD | Tyler, TX | NUMEROUS COUNTY ROADS ARE FLOODED AND IMPASSABLE. LIMBS ARE ALSO DOWNED AS WELL. |
| Mar 9, 7:35 AM CST | FLASH FLOOD | 8 Wsw Lindale, TX | COUNTY ROAD 419. CULVERT IS COMPLETELY WASHED OUT AND THE ROAD IS GONE. |
| Mar 9, 9:24 AM CST | FLASH FLOOD | 4 Ssw Noonday, TX | WATER OVER THE BRIDGE AT THE 14000 BLOCK OF COUNTY ROAD 1106. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
981
WGUS54 KSHV 091314
FFWSHV
TXC423-459-499-091615-
/O.NEW.KSHV.FF.W.0016.160309T1314Z-160309T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
714 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WOOD COUNTY IN NORTHEASTERN TEXAS...
UPSHUR COUNTY IN NORTHEASTERN TEXAS...
SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1015 AM CST
* AT 712 AM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF AROUND FOUR
INCHES OF RAIN HAVE FALLEN...AND FLASH FLOODING IS EXPECTED TO
CONTINUE FOR SEVERAL MORE HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TYLER...WHITEHOUSE...GLADEWATER...GILMER...MINEOLA...WINNSBORO...LINDALE...
OVERTON...BULLARD...TROUP...QUITMAN...BIG SANDY...HAWKINS...ORE CITY...
ARP...EAST MOUNTAIN...CEDAR SPRINGS...DIANA...WEST MOUNTAIN AND GOLDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS WHEN IT IS DARK AS IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3300 9515 3290 9515 3290 9471 3284 9468
3282 9470 3266 9470 3266 9475 3259 9482
3254 9499 3214 9499 3215 9548 3218 9546
3223 9549 3230 9545 3236 9545 3248 9559
3269 9559 3272 9564 3296 9567
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 5:00 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 9, 5:00 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 AM CST WED MAR 9 2016
.AVIATION...
MORE OF THE SAME EXPECTED ACROSS OUR TERMINAL LOCATIONS THIS
MORNING. ACTIVITY CONTINUES TO BE WIDESPREAD ACRSOS THE ENTIRE
FOUR STATE REGION WITH LITTLE TO ANY END IN SIGHT. FOR THE MOST
PART...PREVAILED TSRA WITH 3-5SM VISIBILITY. CONTINUES THESE
TRENDS THROUGHOUT THE DAY WITH PERHAPS A LITLE IMPROVEMENT TO MFR
LATER TODAY.
RAIN AND THUNDERSTORMS WILL LIKELY HANG AROUND OVENRIGHT ANS WELL.
13
&&
.PREV DISCUSSION... /ISSUED 337 AM CST WED MAR 9 2016/
DISCUSSION...
MAJOR FLOODING FROM 5 TO NEAR 10 INCH RAINFALLS ACROSS MUCH OF THE
AREA...WITH HEAVY RAINFALL EVENT FAR FROM OVER. NAM PWS ARE
INDICATING SEASONAL RECORD VALUES THIS AFTN AND EVE RIGHT AT 2
INCHES...SUGGESTING THAT ADDITIONAL RAINFALL COULD POSSIBLY MATCH
OR EXCEED PREVIOUS RAINFALL TOTALS...WHICH IS A SCARY THOUGHT.
NEEDLESS TO SAY...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM
THURSDAY AFTN. HOWEVER...WITH CUTOFF UPPER LOW SLOWLY DRIFTING
OVER NORTHERN MEXICO AND WILL BECOME STNRY OVER SOUTH TX LATER
THIS WEEK...THINKING VERY LIKELY THAT FLASH FLOOD WATCH WILL BE
EXPANDED IN TIME FOR AT LEAST LA/AR PORTIONS OF THE REGION.
REGIONS OF INTENSE UPPER DIFFLUENCE WILL OCCUR ON THE NORTHEAST
SIDE OF THIS UPPER LOW. LOW LVL WIND SHEAR PICKS UP WITH LOW LVL
JET INCREASING SO SVR THREAT APPEARS EVERY BIT AS LIKELY AS
YESTERDAY...WITH SVRL SVR WARNINGS ISSUED IN ADDITION TO FLOODING.
SVR WX THREAT MAINLY ALONG AND SOUTH OF I-20. DEVELOPING SFC LOW
SE OF DFW METRO WILL ALSO REMAIN ANCHORED IN PLACE DUE TO
INFLUENCE OF UPPER LOW...CREATING A SHARP BOUNDARY JUST SOUTH OF
I-30 OVER NE TX. HOWEVER...THIS BOUNDARY WILL DO LITTLE TO INHIBIT
HEAVY RAIN DEVELOPMENT TO THE NORTH...ALTHOUGH SHOULD INHIBIT SVR
STORMS. SVR THREAT WILL DIMINISH WITH A DECREASE IN LOW LVL
SHEAR...ALTHOUGH SOME QUESTION ON WHETHER COOLING IN MID
LVLS...DESPITE DEEP SOUTH FLOW AROUND UPPER LOW...MAY ENHANCE
STORM BOUYANCY THURSDAY AFTN AND NIGHT. AT LEAST THE VERTICAL
MOISTURE PROFILE BECOMES MORE COMPLEX AFTER 12Z THURSDAY...MEANING
THAT POPS SHOULD FALL BELOW CATEGORICAL...AS DRY LVLS SET UP
SANDWICHED BETWEEN MOIST LAYERS. HOWEVER...DEEP SOUTHERLY FLOW
WILL CONTINUE THRU FRIDAY NIGHT...AND AS UPPER LOW FINALLY OPENS
UP SATURDAY...TRANSITION TO DEEP WESTERLY FLOW WILL CLEAR OUT
PESKY LOW. THAT SAID...ONE MORE SMALL AND FAST MOVG UPPER LOW
APPEARS TO SPIN UP IN ZONAL FLOW AND SWEEP OHVD LATE SAT INTO
SUNDAY. NOT SURE WHETHER ANY MOISTURE WILL BE LEFTOVER BY
THEN...BUT IF SO...DYNAMICS WILL SQUEEZE OUT ANOTHER QUICK ROUND
OF POSSIBLE ELEVATED CONVECTION BEFORE WE ARE BLESSED WITH AT
LEAST A COUPLE OF DAYS OF FAIR WX IN EARLY PART OF NEXT
WEEK./VII/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 66 77 63 / 100 100 80 60
MLU 76 68 77 65 / 90 90 90 80
DEQ 69 62 68 59 / 100 90 90 70
TXK 70 63 70 59 / 100 100 80 60
ELD 72 67 75 62 / 100 100 90 80
TYR 72 63 72 60 / 100 60 70 50
GGG 71 65 75 61 / 100 80 70 50
LFK 74 65 78 61 / 100 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
13Hazardous weather outlook, Mar 9, 5:39 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 539 AM CST WED MAR 9 2016 ARZ073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-101145- UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE- 539 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR MAJOR FLOODING WILL CONTINUE...AND LIKELY WILL INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS THAT ARE ALREADY EXPERIENCING FLOODING FROM 5 TO 10 INCHES OF RAINFALL THAT HAVE ALREADY OCCURRED. IN ADDITION TO THE FLOODING...A FEW OF THESE STORMS WILL ALSO LIKELY BECOME SEVERE...WITH STRONG TO POSSIBLY DAMAGING WIND GUSTS...AND EVEN ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED FOR MUCH OF TODAY AND TONIGHT...MAINLY TO ASSIST WITH STRANDED MOTORISTS IN FLOODED ROADWAYS...AND POSSIBLE HIGH WATER RESCUES. ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-136- 137-101145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- 539 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR FLOODING WILL INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS TODAY AND TONIGHT...THAT ARE ALREADY EXPERIENCING MINOR TO MODERATE FLOODING FROM 3 TO OVER 7 INCHES OF RAINFALL THAT HAVE ALREADY OCCURRED. STRONG GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. VII
In the hours before
Local storm report, Mar 9, 6:42 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM FLASH FLOOD OVERTON 32.28N 94.97W
03/09/2016 RUSK TX EMERGENCY MNGR
FLOODED ROADWAY AT SH 42 AND CR 1111
&&
EVENT NUMBER SHV1600110
35Local storm report, Mar 9, 6:49 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
649 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM FLASH FLOOD 5 W HENDERSON 32.16N 94.88W
03/09/2016 RUSK TX AMATEUR RADIO
COUNTY ROAD 481 AND HIGHWAY 64 UNDER WATER
&&
EVENT NUMBER SHV1600111
35Local storm report, Mar 9, 6:52 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM FLASH FLOOD LONGVIEW 32.52N 94.76W
03/09/2016 GREGG TX BROADCAST MEDIA
THE INTERSECTION OF SCENIC AND FAIRWAY DRIVE IS
FLOODED. WAGGONER STREET IS ALSO FLOODED AS WELL.
&&
EVENT NUMBER SHV1600112
15Local storm report, Mar 9, 7:07 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM FLASH FLOOD RUSK 31.80N 95.15W
03/09/2016 CHEROKEE TX PUBLIC
HWY 64 AT CR481 IS FLOODED
&&
EVENT NUMBER SHV1600114
21Local storm report, Mar 9, 7:09 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM FLASH FLOOD 4 WNW HENDERSON 32.18N 94.86W
03/09/2016 RUSK TX AMATEUR RADIO
SEVERAL INCHES OF WATER FLOWING OVER HIGHWAY 64 AT
COUNTY ROAD 481.
&&
EVENT NUMBER SHV1600115
15Local storm report, Mar 9, 7:10 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
710 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HEAVY RAIN SWARTZ 32.57N 91.99W
03/09/2016 M8.89 INCH OUACHITA LA TRAINED SPOTTER
&&
EVENT NUMBER SHV1600116
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:18 PM CST | Tornado Warning | SHV | Sabine, San Augustine | 27 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 6 hr |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 57 min |
| Mar 8, 9:42 PM CST | Special Weather Statement | SHV | Cherokee | 63 min |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 7 days |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 27 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Smith, Upshur, Wood | 15 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 19 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Panola, Shelby | 19 days |
| Mar 8, 10:53 PM CST | River Flood Warning | SHV | Wood | 6 days |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Shelby | 34 hr |
| Mar 9, 2:16 AM CST | Flash Flood Warning | SHV | Smith, Upshur, Wood | 5 hr |
| Mar 9, 3:55 AM CST | Special Weather Statement | SHV | Cherokee | 50 min |
| Mar 9, 4:34 AM CST | Flash Flood Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 6 hr |
| Mar 9, 4:48 AM CST | Special Weather Statement | SHV | Gregg, Upshur | 42 min |
| Mar 9, 5:30 AM CST | Areal Flood Warning | SHV | Cherokee | 3 hr |
| Mar 9, 5:41 AM CST | Tornado Warning | SHV | Smith | 31 min |
| Mar 9, 6:38 AM CST | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 8 days |
| Mar 9, 7:12 AM CST | River Flood Warning | SHV | Upshur, Wood | 5 days |
| Mar 9, 7:16 AM CST | Special Weather Statement | SHV | Angelina | 44 min |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Nacogdoches, Panola, Sabine, San Augustine, Shelby | 4 hr |
| Mar 9, 8:18 AM CST | Tornado Warning | SHV | San Augustine, Shelby | 30 min |
| Mar 9, 10:18 AM CST | Areal Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Cass, Harrison, Marion | 19 days |
| Mar 9, 12:07 PM CST | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 23 hr |
| Mar 9, 12:33 PM CST | Flash Flood Warning | SHV | Cherokee, Smith, Upshur, Wood | 24 hr |
| Mar 9, 2:43 PM CST | River Flood Warning | SHV | Angelina, Jasper, Polk, Tyler | 49 hr |
| Mar 9, 4:44 PM CST | River Flood Warning | SHV | Camp, Morris, Titus | 47 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.